MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Model Number SDAN1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bleeding is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the physician used the tower with a kit, navigated to the target and used radial ebus for confirmation.Then used the following endoscopic tools; brush, forceps, and supertrax needle.The physician was able to complete the enb portion of the case, however, the patient experienced bleeding.Epinephrine, saline and tamponade to resolve the bleeding.The physician was able to tamponade the biopsy site with scope to control and get bleeding to stop.Out of an abundance of caution the patient was left intubated and admitted for overnight observation in the surgical intensive care unit.

Brand Name
SUPERDIMENSION
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key11272479
Report Number3004962788-2021-00009
Device Sequence Number3543043
Product Code GAA
UDI-Device Identifier20884521200491
UDI-Public20884521200491
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K860582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDAN1000
Device Catalogue NumberSDAN1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR